RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ovsyannikov, Lev Vasil'evich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 12

Number of views:
This page:1165
Abstract pages:4286
Full texts:1850
References:183
Member of the Russian Academy of Sciences
Doctor of physico-mathematical sciences
Birth date: 22.04.1919

http://www.mathnet.ru/eng/person18395
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201633

Publications in Math-Net.Ru
2013
1. L. V. Ovsyannikov, “Cauchy problem in a scale of Banach spaces”, Tr. Mat. Inst. Steklova, 281 (2013),  7–15  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 281 (2013), 3–11  isi  elib
2003
2. L. V. Ovsyannikov, “Symmetry of the barochronous motions of a gas”, Sibirsk. Mat. Zh., 44:5 (2003),  1098–1109  mathnet  mathscinet  zmath; Siberian Math. J., 44:5 (2003), 857–866  isi
1998
3. L. V. Ovsyannikov, “Group Classification of Gasdynamic Submodels”, Tr. Mat. Inst. Steklova, 223 (1998),  21–29  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 223 (1998), 13–22
1995
4. L. V. Ovsyannikov, “Double sonic waves”, Sibirsk. Mat. Zh., 36:3 (1995),  611–618  mathnet  mathscinet  zmath; Siberian Math. J., 36:3 (1995), 526–532  isi
1994
5. L. V. Ovsyannikov, “Isobaric gas flows”, Differ. Uravn., 30:10 (1994),  1792–1799  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1656–1662
1975
6. L. V. Ovsyannikov, “On differential invariants of a local Lie group of transformations”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1291–1294  mathnet  mathscinet  zmath
1971
7. L. V. Ovsyannikov, “A nonlinear Cauchy problem in a scale of Banach spaces”, Dokl. Akad. Nauk SSSR, 200:4 (1971),  789–792  mathnet  mathscinet  zmath
1969
8. L. V. Ovsyannikov, “Partial invariance”, Dokl. Akad. Nauk SSSR, 186:1 (1969),  22–25  mathnet  mathscinet  zmath
1965
9. L. V. Ovsyannikov, “Singular operator in the scale of Banach spaces”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  819–822  mathnet  mathscinet  zmath
1963
10. L. V. Ovsyannikov, “Infinite groups of mappings defined by differential equations”, Dokl. Akad. Nauk SSSR, 148:1 (1963),  36–39  mathnet  mathscinet  zmath
1960
11. L. V. Ovsyannikov, “Determination of the group of a linear second-order differential equation”, Dokl. Akad. Nauk SSSR, 132:1 (1960),  44–47  mathnet  mathscinet  zmath
1958
12. L. V. Ovsyannikov, “Groups and invariant-group solutions of differential equations”, Dokl. Akad. Nauk SSSR, 118:3 (1958),  439–442  mathnet  mathscinet  zmath

2008
13. O. V. Besov, L. Véron, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, E. Mitidieri, S. M. Nikol'skii, L. V. Ovsyannikov, A. Tesei, “Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday”, Tr. Mat. Inst. Steklova, 260 (2008),  7–9  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 1–2  isi  elib
2006
14. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Uspekhi Mat. Nauk, 61:2(368) (2006),  177–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 373–378  isi
2005
15. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (A Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 41:12 (2005),  1587–1591  mathnet  mathscinet; Differ. Equ., 41:12 (2005), 1659–1663
1998
16. A. M. Baldin, V. S. Vladimirov, V. G. Kadyshevskii, A. A. Logunov, V. A. Matveev, L. V. Ovsyannikov, V. A. Sadovnichii, A. A. Slavnov, A. N. Tavkhelidze, Yu. A. Trutnev, A. T. Filippov, “Dmitrii Vasil'evich Shirkov (on his seventieth birthday)”, UFN, 168:3 (1998),  361–362  mathnet; Phys. Usp., 41:3 (1998), 305–306  isi
1996
17. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:2(308) (1996),  183–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 363–369  isi
1995
18. O. V. Besov, V. A. Il'in, L. D. Kudryavtsev, S. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichy, “Stanislav Ivanovich Pokhozhaev (on the occasion of his sixtieth birthday)”, Differ. Uravn., 31:9 (1995),  1443–1448  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1393–1400
1990
19. I. I. Vorovich, A. Yu. Ishlinskii, M. A. Krasnosel'skii, N. N. Krasovskii, A. B. Kurzhanskii, V. A. Marchenko, V. P. Maslov, Yu. A. Mitropol'skii, L. V. Ovsyannikov, Yu. S. Osipov, A. N. Sharkovskii, “Anatolii Dmitrievich Myshkis (on his seventieth birthday)”, Uspekhi Mat. Nauk, 45:4(274) (1990),  179–181  mathnet  mathscinet; Russian Math. Surveys, 45:4 (1990), 207–210  isi
1984
20. V. G. Dulov, S. P. Novikov, L. V. Ovsyannikov, B. L. Rozhdestvenskii, A. A. Samarskii, Yu. I. Shokin, “Nikolai Nikolaevich Yanenko (obituary)”, Uspekhi Mat. Nauk, 39:4(238) (1984),  85–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 99–110  isi
1970
21. P. S. Aleksandrov, L. V. Ovsyannikov, B. V. Shabat, “. A. Lavrent'ev's mathematical work”, Uspekhi Mat. Nauk, 25:6(156) (1970),  9–28  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:6 (1970), 2–27
1964
22. I. I. Danilyuk, L. V. Ovsyannikov, “Soviet-American Symposium on Partial Differential Equations”, Uspekhi Mat. Nauk, 19:2(116) (1964),  241–250  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019